Translator Disclaimer
2019 Random walks on $\mathbb {Z}$ with exponentially increasing step length and Bernoulli convolutions
Jörg Neunhäuserer
Rocky Mountain J. Math. 49(6): 1993-2003 (2019). DOI: 10.1216/RMJ-2019-49-6-1993

Abstract

We establish a correspondence between the limit distribution and the asymptotic entropy of random walks on $\mathbb {Z}$, which have a sequence of step length that is exponentially increasing up to some error, and Bernoulli convolutions.

Citation

Download Citation

Jörg Neunhäuserer. "Random walks on $\mathbb {Z}$ with exponentially increasing step length and Bernoulli convolutions." Rocky Mountain J. Math. 49 (6) 1993 - 2003, 2019. https://doi.org/10.1216/RMJ-2019-49-6-1993

Information

Published: 2019
First available in Project Euclid: 3 November 2019

zbMATH: 07136590
MathSciNet: MR4027245
Digital Object Identifier: 10.1216/RMJ-2019-49-6-1993

Subjects:
Primary: 11B37, 11B39, 28A80, 60G50

Rights: Copyright © 2019 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
11 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.49 • No. 6 • 2019
Back to Top